# SDR A6WA2017010444722

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 38,712 hours, 36,155 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Unsecure
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AVIONICS BAY DOOR AMBER MESSAGE DISPLAYED DURING LIFT OFF. RETURNED TO DEPARTURE.   FOUND HANDLE OUT.
